# SDR DALA2025012800676

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,537 hours, 10,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6605780) EMERGENCY LIGHTS INOP SEAT ROWS 22D THRU 27D. REPLACED BATTERY PACK FOR SEAT ROWS 22D THRU 27D REF B737 AMM 33-51. OPS CHECKS GOOD.
